Open Access
2009 Operator valued BMO and commutators
O. Blasco
Publ. Mat. 53(1): 231-244 (2009).


If $E$ is a Banach space, $b\in \mathit{BMO}({\mathbb R}^n,\mathcal{L}(E))$ and $T$ is a $\mathcal{L}(E)$-valued Calderón-Zygmund type operator with operator-valued kernel $k$, we show the boundedness of the commutator $T_b(f)= b T(f)- T(bf)$ on $L^p({\mathbb R}^n,E)$ for $1<p<\infty$ whenever $b$ and $k$ verify some commuting properties. Some endpoint estimates are also provided.


Download Citation

O. Blasco. "Operator valued BMO and commutators." Publ. Mat. 53 (1) 231 - 244, 2009.


Published: 2009
First available in Project Euclid: 17 December 2008

zbMATH: 1153.42004
MathSciNet: MR2474122

Primary: 42B20
Secondary: 42B25

Keywords: bounded mean oscillation , commutator , operator-valued singular integrals

Rights: Copyright © 2009 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.53 • No. 1 • 2009
Back to Top